Journal of Nonlinear Mathematical Physics

Volume 12, Issue 3, August 2005, Pages 342 - 347

Compactly Supported Solutions of the Camassa-Holm Equation

Authors
David HENRY
Corresponding Author
David HENRY
Received 8 December 2004, Accepted 7 January 2005, Available Online 1 August 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.3.3How to use a DOI?
Abstract
We give a simple proof that for any non-zero initial data, the solution of the CamassHolm equation loses instantly the property of being compactly supported.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 3
Pages
342 - 347
Publication Date
2005/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.3.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - David HENRY
PY  - 2005
DA  - 2005/08
TI  - Compactly Supported Solutions of the Camassa-Holm Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 342
EP  - 347
VL  - 12
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.3.3
DO  - https://doi.org/10.2991/jnmp.2005.12.3.3
ID  - HENRY2005
ER  -